# SDR 06FDEA1818

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 48,078 hours, 9,774 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 91060354
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 274 hours, 79 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ALL AIRSPEED INDICATIONS LOST, RECEIVED SELECT FADEC OFF; AIRSPEED INDICATIONS CAME BACK BUT ERRONEOUS; LOST ALTITUDE INDICATION, LSAS ALL FAIL ALERT; YAW DAMP ALL FAIL.  INFO NOTE: PER CREW DEBRIEF INDICATION LOSS ONLY ON  CAPTAINS SIDE.   FAULT REVIEW OF NR 1 ,NR 2 IRU NR 1 FCC ALL THREE COMPUTER REPORT NR 1 CADC FAIL AND NR 1 CADC FAULT BALL INDICATING YELLOW REF MM 34.16.01.04, MM 34.16.01.05.  REPLACED NR 1 CADC PURGE NR 1 CADC PITOT STATIC LINES AND PERFORM LOW LEVEL LEAK CK AND NR 1 CADC CAT 3 RETURN TO SERVICE TEST OK, A/C REMAIN IN CAT 3B AND RVSM STATUS.
